Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the extension of interval functions


Author: Lawrence A. Ringenberg
Journal: Trans. Amer. Math. Soc. 61 (1947), 134-146
MSC: Primary 27.2X
MathSciNet review: 0018715
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Sur une classe de fonctions d'ensemble, Fund. Math. vol. 6 (1924) pp. 170-188.
  • [2] J. C. Burkill, Functions of intervals, Proc. London Math. Soc. (2) vol. 22 (1923) pp. 275-310.
  • [3] E. W. Hobson, Theory of functions of a real variable, vol. 1, Cambridge, 1927.
  • [4] E. Kamke, Das Lebesguesche Integral, Berlin, 1925.
  • [5] S. Kempisty, Fonctions d'intervalle non additives, Actualités Scientifiques et Industrielles, no. 824, Paris, 1939.
  • [6] -, Sur les fonctions absolument continues d'intervalle, Fund. Math. vol. 27 (1936) pp. 10-37.
  • [7] H. Kestelman, Modern theories of integration, Oxford, 1937.
  • [8] Alfred J. Maria, Functions of plurisegments, Trans. Amer. Math. Soc. 28 (1926), no. 3, 448–471. MR 1501358, http://dx.doi.org/10.1090/S0002-9947-1926-1501358-1
  • [9] J. Radon, Theorie und Anwendungen der absolut-additiven Mengenfunktionen, Sitzungsberichte der mathematisch-naturwissenschaftlichen Klasse der Kaiserlichen Akademie der Wissenschaften vol. 122 (1913) pp. 1295-1438.
  • [10] P. Reichelderfer and L. Ringenberg, The extension of rectangle functions, Duke Math. J. 8 (1941), 231–242. MR 0004876 (3,74f)
  • [11] S. Saks, Sur les fonctions d'intervalle, Fund. Math. vol. 10 (1927) pp. 211-224.
  • [12] -, Theory of the integral, Warsaw, 1937.
  • [13] C. de la Vallée-Poussin, Integrales de Lesbesgue, Fonctions d'Ensemble, Classes de Baire, 2d ed., Paris, 1934.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1947-0018715-9
PII: S 0002-9947(1947)0018715-9
Article copyright: © Copyright 1947 American Mathematical Society